| Model Number |
LEAD1058-90B |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
06/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Nevro is awaiting the return of the device.The manufacturing records were reviewed and no relevant nonconformities were found.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
Event or Problem Description
It was reported that a lead electrode was sheared off during the implant procedure.The physician made the determination to leave the electrode in the patient's body.The remaining portion of the lead was removed and a replacement lead was implanted successfully.The patient continues to use the device to find effective pain relief and there have been no reports of further complications regarding this event.
Additional Manufacturer Narrative
Nevro submits this report in compliance with fda's medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.H3 other text : the device was not returned.
Event or Problem Description
Multiple attempts were made to obtain the device back for evaluation, but the device was not returned.
Additional Manufacturer Narrative
The device was returned and analyzed.Visual inspection confirmed damage to the distal end of the lead.Based on the deformation seen, the lead failed from tensile overload below the most distal contact with no signs of cutting.The investigation observed from the fluoroscopy images that the failure occurred in the vicinity of the insertion needle tip.However, it cannot be concluded why the tip of the lead caught at that location, nor what the nature of the tensile force that caused the failure was.The manufacturing records were reviewed and the device was correctly manufactured by trained operators with no associated nonconformities.The exact root cause of the damage could not be determined.Nevro submits this report in compliance with fda's medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.